# SDR RAIA950230

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 3234 · Landing Gear Selector
- Part: Gear Handle
- Part number: F96GA0102
- Condition: Failed
- Location: Cockpit
- Part time: 8,051 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7010 - LANDING GEAR WOULD NOT RETRACT WHEN SELECTED UP.  MAINTENANCE REPLACED LANDING GEAR SELECTOR LEVER.  GEAR SWINGS REVEALED NORMAL OPERATION.  (Z)
